# SDR CA080714008

- Difficulty date: July 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10,271 hours
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sleeve
- Condition: Worn
- Component: Coupling, Ge
- Component part number: B305025A20
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DEFECT: ON CLIMB OUT, "L FUEL LO PRESS" MSG WAS ON AS PER DEFECT 309471. THE "L EJECTOR MAIN" EICAS MASTER CAUTION CAME ON AND L ENGINE RUNNING ROUGH. "FUEL IMBALANCE" EICAS CAME ON, CENTER FUEL TANK NOW @ 1600 LBS. LT ENGINE SHUT DOWN CARRIED OUT.  RECTIFICATION: AFTER INVESTIGATION, FOUND A COUPLING DISCONNECTED ON MAIN LT ENGINE FUEL FEED LINE LOCATED IN THE CENTER TANK. REASON WHY THE CENTER TANK WAS @ 1600 LBS AND CAUSED AN IMBALANCE.   FOUND SLEEVE/COUPLING DAMAGED.  NEW COUPLING ASSEMBLY REINSTALLED PROPERLY ON ENGINE FUEL FEED LINE, ENGINE RUNS, LEAK CHECK CARRIED OUT AND ACFT BACK IN SERVICE
